# SDR C2XA07TY065

- Difficulty date: October 31, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 22,352 hours, 16,729 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  REPLACED LANDING GEAR HANDLE IAW EMB 145 MM 32-32-02, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
